MAUDE Adverse Event Report: SYNTHES GMBH COMPRESSION/DISTRACTION HOLDING SLEEVE/2.5MM K-WIRE; INSTRUMENT COMPRESSION

SYNTHES GMBH COMPRESSION/DISTRACTION HOLDING SLEEVE/2.5MM K-WIRE; INSTRUMENT COMPRESSION
Catalog Number 03.111.023
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is jnj representative.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on (b)(6) 2021 that the sleeve was bent.It was unknown when and how the incident happened.It was unknown if there any procedure and patient involved.This complaint involves one (1) device.This report is for (1) compression/distraction holding sleeve/2.5mm k-wire.This is report 1 of 1 (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h6: part: 03.111.023.Lot: 4l24389.Manufacturing site: bettlach.Release to warehouse date: june 04, 2019.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.A1, b6, b7: it is unknown if there was patient involvement.

Brand Name
COMPRESSION/DISTRACTION HOLDING SLEEVE/2.5MM K-WIRE
Common Device Name
INSTRUMENT COMPRESSION
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key11382204
Report Number8030965-2021-01389
Device Sequence Number4759823
Product Code HWN
UDI-Device Identifier07611819375833
UDI-Public(01)07611819375833
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.111.023
Device Lot Number4L24389
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/03/2021
Supplement Date Received by Manufacturer04/14/2021
Initial Report FDA Received Date02/25/2021
Supplement Report FDA Received Date04/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COMPRESSION/DISTRACTION DEVICE F/FOOT+AN